# SDR AALA201705319028

- Difficulty date: May 29, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 49,765 hours, 24,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED LEFT, AFT TAIL SECTION BS 1474 IN TWO PLACES MEASURING 1 INCH AND 1/2 INCH.   REPAIRED IAW EA 270647A, SRM 53-01-00, DWG 53-30-00-02, AND DWG 51-60-00-04.
